Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Frequent stomach pains leading to diarrhea and constipation. Tests showed inflammation of ileum, sessile polyp. Possible causes?

I am 48 female and have been suffering with bouts of major stomach pain for over ten years. These episodes bring about diarrhea and constipation .generally once what seems like an obstruction passes I feel normal within a day. I have seen many doctors over the years. I most recently ended up in the hospital and CT scan revealed inflammation of the ileum. Colonoscopy found sessile polyp and a thickened ileum which were both sent to be biopsied. I m waiting on results what causes thickening of the ileum
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Allergist and Immunologist 's  Response
it seem to be food protein reaction with body proteins
seem to me wheat
get blood serum tests from specific antibodies for milk wheat potato or other food you take after consulting allergy doctor withdraw those proteins to get results
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor